# SDR COM11897

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249012
- Condition: Out Of Adjust
- Location: Lt Prop
- Part time: 11,315 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF LT NP INDICATED 99.3 PERCENT.  ADJUSTED PCU FOR 100 PERCENT PROPELLER RPM.
